# SDR IPXA2025111971036

- Difficulty date: November 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 42,934 hours, 22,159 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Faulted
- Location: Cross Feed
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL CONFIG MSG. C/W QRH PROCEDURE. FUEL LEAK NOT SUSPECTED. L QTY 6.6 R QTY 8.4 TOT 15.0 FUEL USED L13.4 FUEL USED R 14.0 TOTALIZER 15.0 CALCULATED 14.8 FF L3.4 FF R3.6 INBALANCE INCREASE 800 LB HR PER MX CONTROL TELEMETRY SHOWED AN IMBALANCE OF BELOW 1000LBS PER HOUR. PERFORMED FIM 28-21-00 AND DETERMINED ONE OF THE CROSSFEED VALVES IS MOST LIKELY INTERNALLY LEAKING. RECOMMEND CHANGING BOTH VALVES DURING TANK DIVE. ITEM IS DEFERRED PER AMM REF. 28-21-00-702-001 PARA B(2) FOR 4 FLIGHT CYCLES DUE TO HISTORY OF SLOW FUEL MIGRATION.
